# SDR 2004UALA00557

- Difficulty date: June 8, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 17,330 hours, 6,541 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Discharged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW OXYGEN SYSTEM REPORTED AT 50 PSI.  FLIGHT DIVERTED.  CREW O2 MASK SET TO 100% AND IMPROPERLY STOWED.  SERVICED TO FULL. OPERATIONS CHECK NORMAL.
